# SDR AALA20160614006

- Difficulty date: June 13, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 23,174 hours, 8,990 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING LANDING THE NR 3 MAIN TIRE FAILED CAUSING DAMAGE TO THE RIGHT INBD T/E MAIN AND AFT FLAPS, RIGHT WING INBD FIXED T/E AND RT WING TO BODY FAIRING.  R & R NR 3 MAIN TIRE IAW AMM 32-45-11.
